RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 3, Pages 429–437 (Mi mz6527)  

This article is cited in 3 scientific papers (total in 3 papers)

An equation generated by a differential inclusion

A. I. Panasyuk, V. I. Panasyuk


Full text: PDF file (685 kB)

English version:
Mathematical Notes, 1980, 27:3, 213–218

Bibliographic databases:

UDC: 517.9
Received: 21.11.1977

Citation: A. I. Panasyuk, V. I. Panasyuk, “An equation generated by a differential inclusion”, Mat. Zametki, 27:3 (1980), 429–437; Math. Notes, 27:3 (1980), 213–218

Citation in format AMSBIB
\Bibitem{PanPan80}
\by A.~I.~Panasyuk, V.~I.~Panasyuk
\paper An equation generated by a differential inclusion
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 3
\pages 429--437
\mathnet{http://mi.mathnet.ru/mz6527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=570753}
\zmath{https://zbmath.org/?q=an:0466.49032|0443.49031}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 3
\pages 213--218
\crossref{https://doi.org/10.1007/BF01140170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KU95700012}


Linking options:
  • http://mi.mathnet.ru/eng/mz6527
  • http://mi.mathnet.ru/eng/mz/v27/i3/p429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Komarov, K. È. Pevchikh, “A method of approximating attainability sets for differential inclusions with a specified accuracy”, U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 109–112  mathnet  mathscinet  zmath  isi
    2. A. V. Bogatyrev, “Absorbed and nonabsorbed points of sets of attainability of differential inclusions, and generalized Hamilton–Jacobi equations”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 213–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Gama R. Smirnov G., “Stability and Optimality of Solutions To Differential Inclusions Via Averaging Method”, Set-Valued Var. Anal., 22:2 (2014), 349–374  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:269
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019